# SDR CA990719010

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Part number: 206033501004
- Condition: Corroded
- Location: Nacelle
- Part time: 11,915 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT SUPPORT ASSY WAS REMOVED FOR ACCESS FOR ANOTHER JOB, BUT IT WAS THEN DISCOVERED THAT THE REAR FACE WHICH BUTTS AGAINST THE FORWARD FIRE WALL WAS FOUND TO BE CORRODED BEYOND LIMITS.  THIS AREA IS NOT VISIBLE DURING NORMAL MAINTENANCE.
